MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TRIAL POST; TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US MBT REV TRIAL POST; TIBIAL TRIALS
Catalog Number 217863132
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that when trialing the lps insert, the insert trial chipped off a piece of the blue post.All pieces were recovered.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary the device associated with the reported event was not returned for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TRIAL POST
Common Device Name
TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7137684
Report Number1818910-2017-52294
Device Sequence Number18849229
Product Code LXH
UDI-Device Identifier10603295096221
UDI-Public10603295096221
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863132
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1